# SDR AUS20030811

- Difficulty date: August 8, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Mooney M20J
- Engine: Lyc IO360A3B6
- Propeller: Mcauly B2D34C214
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHM38E
- Condition: Cracked
- Location: Engine
- Part time: 230 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) LOWER SPARK PLUG CENTER ELECTRODE INSULATOR CRACKED.
